Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ricci-flat Finsler metrics by warped product
HTML articles powered by AMS MathViewer

by Patrícia Marçal and Zhongmin Shen
Proc. Amer. Math. Soc. 151 (2023), 2169-2183
DOI: https://doi.org/10.1090/proc/16217
Published electronically: February 10, 2023

Abstract:

In this work, we consider a class of Finsler metrics using the warped product notion introduced by Chen et al. [Internat. J. Math. 29 (2018), 1850081], with another “warping”, one that is consistent with static spacetimes. We will give the PDE characterization for the proposed metrics to be Ricci-flat and explicitly construct two non-Riemannian examples.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 53B40
  • Retrieve articles in all journals with MSC (2020): 53B40
Bibliographic Information
  • Patrícia Marçal
  • Affiliation: Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, Indianapolis, Indiana 46202
  • ORCID: 0000-0001-5748-4091
  • Email: patriciaqmarcal@gmail.com
  • Zhongmin Shen
  • Affiliation: Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, Indianapolis, Indiana 46202
  • MR Author ID: 206935
  • Email: zshen@iupui.edu
  • Received by editor(s): March 18, 2022
  • Received by editor(s) in revised form: July 20, 2022
  • Published electronically: February 10, 2023
  • Additional Notes: The first author was supported in part by CNPq (No. 217974/2014-7).
    The second author was partially supported by NNSFC (No. 11671352).
  • Communicated by: Gaoyong Zhang
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2169-2183
  • MSC (2020): Primary 53B40
  • DOI: https://doi.org/10.1090/proc/16217
  • MathSciNet review: 4556209